- 03-27-2010, 12:08 AM
- 03-27-2010, 07:30 PM
both ingredients have MAOI properties, which are the old type of antidepressants.
When u take the ssri with its, it going to bolster the effects of the ssri, meaning even increased serotonin turnover rates.
It means your either going to feel high, or you could get serotonin syndrome.
Ive personally tried AB while on an SSRI, i dont really advise it, unless for occasional use.
Something i read
"MAOIs are liable to produce dangerous reactions with other drugs and some food; therefore they are not recommended as first-line antidepressant drugs. However, controlled trials have shown that in the following situations MAOIs carry an advantage over tricyclic antidepressants:
* atypical depression;
* anergic bipolar
* depression resistant to tricyclics and SSRIs."
- 03-29-2010, 12:36 PM
Serotonin would spend more time in the postsynaptic cleft/serotonin receptor sites on adjoining neurons.
As Psychabinol said, can cause a dangerous level of activities when combined with SSRI's (which prevent the reuptake of serotonin back to the originating neuron).
If you DO decide to experiment, do not exceed one capsule EVER.Evolutionary Muse - Inspire to Evolve
BPS - Where Body meets Performance
Flawless Skin Couture - We give you the tools to make you Flawless
06-27-2010, 09:01 PM
Similar Forum Threads
- By kjkriston in forum GenomyxReplies: 17Last Post: 01-09-2011, 09:21 AM
- By dsade in forum GenomyxReplies: 6Last Post: 09-28-2010, 11:04 AM
- By 805bgtymer in forum SupplementsReplies: 6Last Post: 07-22-2010, 03:05 PM
- By Steveoph in forum NutraplanetReplies: 33Last Post: 08-07-2009, 04:55 PM